# SDR QXEA2009080500584

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,622 hours, 15,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8YR TASK - LT OUTBOARD SEAT TRACK AT FS 796.00 HAS CORROSION ON THE TOP OF THE TRACK.  BLENDED CORROSION ON LT OUTBOARD SEAT TRACK FS 796, MAX MATERIAL REMOVED .015 ON SURFACE FOUND TO BE SERVICEABLE IAW REO 670-53-00-013.  COMPLETED REPAIR ON SEAT TRACK IAW REO 670-53-00-013 NOTES 2-9.
